# SDR TSAA0334040

- Difficulty date: March 5, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS AIRSPEED INDICATOR FAILED IN FLIGHT.  THE AIRCRAFT RETURNED HNL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED FOD FROM THE FIRST OFFICERS PITOT TUBE.  THE PITOT/STATIC SYSTEM WAS TESTED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
